Turned blue from Whooping cough vaccine? - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 05-20-2009, 10:37 PM - Thread Starter
 
sg784's Avatar
 
Join Date: Dec 2004
Location: in the woods
Posts: 1,194
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I havent gotten more info about this, Ill update as I get it but dp casually mentioned (when we were talking about autism, aspergers, vaccines, environmental factors, etc) that he had "some kind of reaction to the whooping cough vaccine and turned blue"

I cant seem to find this as a side effect... care to point me in any direction?

We dont vax, Autism spectrum disorders run in the family (DP, and his family) but I am intrigued nonethe less.

thoughts? Heard of this before?

Im a broc1.giflovinghippie.giffly-by-nursing2.gifcd.gif  novaxnocirc.gif
sg784 is offline  
Sponsored Links
Advertisement
 
Old 05-20-2009, 11:40 PM
 
Marnica's Avatar
 
Join Date: Oct 2008
Posts: 5,470
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 1 Post(s)
Sounds like anaphylaxis to me. One of the symptoms can be turning blue

http://www.faiusa.org/?page=anaphylaxis

http://books.google.com/books?id=_1B...esult&resnum=2

If the people let government decide what foods they eat and what medicines they take, their bodies will soon be in as sorry a state as are the souls of those who live under tyranny." Thomas Jefferson.

Marnica is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off